RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 143, Number 5, Pages 1017–1019 (Mi dan26347)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Equations of mixed type in three-dimensional regions

A. V. Bitsadze

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (362 kB)

Bibliographic databases:

Document Type: Article
Received: 22.01.1962

Citation: A. V. Bitsadze, “Equations of mixed type in three-dimensional regions”, Dokl. Akad. Nauk SSSR, 143:5 (1962), 1017–1019

Citation in format AMSBIB
\Bibitem{Bit62}
\by A.~V.~Bitsadze
\paper Equations of mixed type in three-dimensional regions
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 143
\issue 5
\pages 1017--1019
\mathnet{http://mi.mathnet.ru/dan26347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0133604}
\zmath{https://zbmath.org/?q=an:0125.05501}


Linking options:
  • http://mi.mathnet.ru/eng/dan26347
  • http://mi.mathnet.ru/eng/dan/v143/i5/p1017

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Sh. Kalmenov, “O zadache Bitsadze dlya mnogomernogo giperbolicheskogo uravneniya”, Sib. zhurn. chist. i prikl. matem., 17:3 (2017), 33–36  mathnet  crossref
    2. A. G. Ezaova, “Odnoznachnaya razreshimost odnoi zadachi tipa zadachi Bitsadze–Samarskogo dlya uravneniya s razryvnymi koeffitsientami”, Vladikavk. matem. zhurn., 20:4 (2018), 50–58  mathnet  crossref
  • Number of views:
    This page:16
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019